# SDR CA090519011

- Difficulty date: March 20, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 29,276 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Part time: 29,276 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A YEARLY INTERNAL WING CORROSION INSP AS REQUIRED BY CHAPTER 5 REQUIREMENTS, EXTENSIVE SPAR/STRINGER/SKIN CORROSION WAS DISCOVERED IN THE INBD SECTION OF THE MAIN TANKS AND THE COLLECTOR TANKS. X-RAY INSP REVEALED UNDISCOVERED SPOTS OF CORROSION BENEATH SECURE PRC WHICH DOES NOT NORMALY REQUIRE REMOVAL.  THE ACFT HAS BEEN GROUNDED PENDING ACOMPLISHMENT OF REPAIRS AS DICTATED BY MFG.
